Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: B | I | W
Number of items: 3.

B

Bell, Jason, Casteels, Karel L, Launois, Stephane (2012) Enumeration of H-strata in quantum matrices with respect to dimension. Journal of Combinatorial Theory, Series A, 119 (1). pp. 83-98. ISSN 0097-3165. (doi:10.1016/j.jcta.2011.07.007) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

I

Iliopoulou, Marina (2015) Counting multijoints. Journal of Combinatorial Theory, Series A, .
[img]
Preview

W

Woodcock, Chris F. (1986) On orthogonal latin squares. Journal of Combinatorial Theory, Series A, 43 (1). pp. 146-148. ISSN 0097-3165. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Thu Dec 12 23:15:12 2019 GMT.